Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Niraparib

Hello everyone, was wondering if anyone else is currently taking Niraparib (aka Zejula) and how they've been coping? My mom has been taking it the past month after several weeks of chemo.

Comments

  • LouiseJLouiseJ Posts: 771 ✭✭✭✭✭

    @JeffC70 @LizzyB73

    Hello,

    Welcome to the community,

    I am unable to answer your question as I have no knowledge of this. But I have tagged Liz in this chat as she is an Oncology Specialist Nurse here in the community, she may be able to advise you or give you further information that might be helpful for you and your mom.

    I do hope your mom is managing well with the chemotherapy, it is a tough thing to go through and some of the side effects can be very debilitating.

    Hopefully there will be others here who have knowledge and experience of this drug too, I hope they will make contact soon.

    Lou x

Sign In or Register to comment.